American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information
View Article: PDF

[2] Yves Ladegaillerie. Complexes galoisiens. Trans. Amer. Math. Soc. 352 (2000) 1723-1741. MR 1675202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Makoto Tamura. The average edge order of triangulations of 3-manifolds with boundary. Trans. Amer. Math. Soc. 350 (1998) 2129-2140. MR 1443199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Feng Luo and Richard Stong. Combinatorics of triangulations of $3$-manifolds . Trans. Amer. Math. Soc. 337 (1993) 891-906. MR 1134759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Feng Luo. Triangulations in M\"obius geometry . Trans. Amer. Math. Soc. 337 (1993) 181-193. MR 1123456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Marwan Awartani and David W. Henderson. Spaces of geodesic triangulations of the sphere . Trans. Amer. Math. Soc. 304 (1987) 721-732. MR 911092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. Shiota and M. Yokoi. Triangulations of subanalytic sets and locally subanalytic manifolds . Trans. Amer. Math. Soc. 286 (1984) 727-750. MR 760983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] K. S. Sarkaria. On neighbourly triangulations . Trans. Amer. Math. Soc. 277 (1983) 213-239. MR 690049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Edwin E. Moise. Statically tame periodic homeomorphisms of compact connected $3$-manifolds. II. Statically tame implies tame . Trans. Amer. Math. Soc. 259 (1980) 255-280. MR 561836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Edwin E. Moise. Statically tame periodic homeomorphisms of compact connected $3$-manifolds. I. Homeomorphisms conjugate to rotations of the $3$-sphere . Trans. Amer. Math. Soc. 252 (1979) 1-47. MR 534109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dennis McGavran. Adjacent connected sums and torus actions . Trans. Amer. Math. Soc. 251 (1979) 235-254. MR 531977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1